# SDR WRLA2009142

- Difficulty date: May 21, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 54929147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C-CHK IN TPE - EGAT MECHANIC FOUND:  CORROSION ON MAIN DECK CABIN SEAT TRACK FLOOR PANEL AT Y= 919-985 AT X= -8.5.  REMOVED AND REPLACED PSI.  CUT OUT SEAT TRACK FROM Y= 919 TO 985 AT X= - 8.5 AND REPAIRED SEAT TRACK IAW MD-11 SRM 53-70-00 VOL 1 REV 40 FIG 1.  JOB COMPLETED AND CONDITION CHK NORMAL.
